Discussions that mention requip

Restless Leg Syndrome board


I would love to have some information from someone that has been on neurontin! I just started taking it two days ago (I also take 2mg of Requip at night) the first night I felt a little drugged but had the best night of sleep in a long time. But the second night, which was last night, I got "NO" sleep I tried everything I could think of. I am really worried about tonight! I have had bad nights many times but not like this time. I want to give the neurontin a chance, but I do not know how many days I can do it. I am supposed to take one pill a day for 4 days, then two a day for 4 days then three a day after that.
Any help or advice would be appreciated!!!! :bouncing: :yawn:
Quote from Sleepy61:
I would love to have some information from someone that has been on neurontin! I just started taking it two days ago (I also take 2mg of Requip at night) the first night I felt a little drugged but had the best night of sleep in a long time. But the second night, which was last night, I got "NO" sleep I tried everything I could think of. I am really worried about tonight! I have had bad nights many times but not like this time. I want to give the neurontin a chance, but I do not know how many days I can do it. I am supposed to take one pill a day for 4 days, then two a day for 4 days then three a day after that.
Any help or advice would be appreciated!!!! :bouncing: :yawn:


Just would like to add that I was taking Neurontin, 300 mg per might for about 9 months (I was recently weened off it). It worked wonders for me personally, for the nerve related back and arm pain I had (the arm pain was mostly at night) and for RLS symptoms. I have to say that on that low dosage, I don't remember EVER having any RLS symptoms the entire 9 months. Now that I'm off it, I find I am occassionally having problems w/it again, which I will be speaking w/my doctor about shortly.

I know there has been a lot of controversy surrounding "off-label" use of Neurontin, but for many of us, it has been very helpful with little or no side effects.

Just my 2 cents!
Laurie
I have narcolepsy and was put on Prozac to counteract the depressing effect of the Adderall I am on for my narcolepsy. Prozac caused me to have restless leg syndrome and my neurologist has tried putting me on Mirapex which didn't work and now I'm on Requip but it isn't working anymore either, I had such a eevere attack the last week of October I was hospitalized. It has been happening in my arms and lower back as well as in my legs and I've heard maybe it could be Myoclonus rather than RLS now but I'm not sure.. does anybody else have these problems or have any suggestions? I'm a freshman in college and all this is going on and it is causing my grades to suffer severely so any advice you could give me would be so great... because my neurologist told me all I can do is wait until my next appointment with him in December to try a different medicine. I mean RLS or Myoclonus whichever it may be is like torture and it makes is so much worse because I have to get a certain amount of hours of sleep each night because of my narcolepsy or I could be a danger to myself and others if I were to have to drive somewhere or something. Please anything you think just MIGHT help I would be sooo grateful. Thank you so much for reading this and hope to hear from someone soon..
Kindest Regards,
AWAKEnAR